# SDR QR9R20220901001

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720149132
- Aircraft time: 3,416 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: None
- Part number: 41800876400
- Part serial: 708938
- Condition: Warning Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACTUATOR LIGHT CAME ON AND WOULD NOT RESET. T/F EVALUATION REVEALED AUTOPILOT TEST FAILED WITH YAW SAS AND BACKUP SAS CAUTIONS ON CAD. WHEN AP1 AND AP2 ARE TURNED ON ACTUATOR CAUTION ON CAD AND Y CAUTION ON PFD APPEAR. REMOVED AND REPLACED YAW SEMA IAW AMM 22-10-00, 4-7.
